Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
New algorithms for singly linearly constrained quadratic programs subject to lower and upper bounds 期刊论文
MATHEMATICAL PROGRAMMING, 2006, 卷号: 106, 期号: 3, 页码: 403-421
Authors:  Dai, YH;  Fletcher, R
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
On the asymptotic behaviour of some new gradient methods 期刊论文
MATHEMATICAL PROGRAMMING, 2005, 卷号: 103, 期号: 3, 页码: 541-559
Authors:  Dai, YH;  Fletcher, R
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
Projected Barzilai-Borwein methods for large-scale box-constrained quadratic programming 期刊论文
NUMERISCHE MATHEMATIK, 2005, 卷号: 100, 期号: 1, 页码: 21-47
Authors:  Dai, YH;  Fletcher, R
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30